Badges (2)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Feb 19, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I would recommend that if your withdrawals symptoms become to much try reducing the amount to every other day . I finally come through the other side I can't tell you it was a breeze because that would be unfair . Firstly remember we're individual so what work for me may not work for you try reducing every other day or every two days mix it around for your system to adapt but please please try to push through to The Dawn literally … eventually when your nearing a low low dose I suggest you decide your next move for me I have to take medication for life but I Happy to say I am on a low dose of Prozac and I feel me again after 15 long years x

Sent from Yahoo Mail for iPad

May 24, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I am literally going through this process as we speak I been on this for quite a number of years of my life now however just over the last six months I actually began to feel for want of a clearer description a walking Zombie . Being not a young person I decided that this was not the way I wanted to continue my life . My G. P wanted to up my dose i for once spoke up and said no . This is a big decision for I have lived with acute clinical depression all my adult life And as recently as 2012 I was admitted in To Physciatric Hospital . However I am going ahead and am on a journey it’s not a pleasant one I being honest my symptoms are Headaches Headsaps Tummy Upset and to my body aches and feels chills. I am going to push on through any suggestion or guidance I would be gratefully received giving the length of years my body’s had this in my system I not being deluded and realise no pain no gain . Positive point is I can already start to think more clearly x